Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Taking Vyvanse. Delayed periods. Pregnancy test negative. Medicinal effect?

I started taking vyvanse a few months ago. I started at 30mg and went up to 50mg 3 weeks later. My periods are normal and range from every 28 days to the latest I ve ever been was day 34. That s ony happened once since last sept. I keep track of all my cycles... I was supposed to start 8/26 so I m 7 days late. I took at test yesterday but it said no so wondering if vyvanse can effect my period or is it possible to have a neg test and still be pregnant if I would ve taken it when I was 6 days late?
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  982
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2016
Welcome to HCM.
You are taking VYVANSE 50 mg. It is given in ADHD for modifying psychological behavior.It has several side effects but effect on menstrual cycle is negligible or may be irregular in some cases.
You have missed period of more than 7 days and urine for pregnancy test is negative.
It is seen that period becomes delayed or irregular with psychological problem,emotional upset or with weight loss,Thyroid disorder etc.
So,it is better to wait another 7 days and if your period not come,repeat the urine for hcg test.
If test is negative again,then need some intervention to check underlying pathology like USG lower abdomen, LH/FSH,Thyroid profile etc.
Another thing,if you are planning for pregnancy,then try to avoid taking VYVANSE with consult of your doctor as it is harmful to fetus.
So check your result and consult again with your physician.
All the best and take care.
Answered: Sat, 15 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor